International Journal of Communications, Network and System Sciences

Vol.6 No.4(2013), Paper ID 29848, 10 pages

DOI:10.4236/ijcns.2013.64021

 

A Survey of MANET Survivability Routing Techniques

 

Malik N. Ahmed, Abdul Hanan Abdullah, Ayman El-Sayed

 

Faculty of Computer Science & Information System, University Technology Malaysia (UTM), Johor, Malaysia

 

Copyright © 2013 Malik N. Ahmed, Abdul Hanan Abdullah, Ayman El-Sayed et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Ahmed, A. Abdullah and A. El-Sayed, "A Survey of MANET Survivability Routing Techniques," International Journal of Communications, Network and System Sciences, Vol. 6 No. 4, 2013, pp. 176-185. doi: 10.4236/ijcns.2013.64021.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.